# SDR DHL2007786519

- Difficulty date: March 13, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MS20001167200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE MCD HINGE AFT SEGMENT AFT MOST LOBE IS CRACKED.  REMOVED HINGE AT EXT FUSE MCD AFT SEGMENT IAW AEI B727 FREIGHTER CHAPTER 52 FIG 5201 A REVF.  FABRICATED AFT SEGMENT, MATERIAL MS20001-16-7200 PO NR 9002527 DIM 18" IAW B727 FREIGHTER CHAPTER 52 FIG 5201 A REVF.  TREATED AND PRIMED AREA AND PART IAW B727 SRM 51-10-2.  INSTALLED NEW SEGMENT AT AFT END IAW AEI B727 FREIGHTER CHAPTER 52 FIG 5201 A REV F.
